MathSciNet Relay Station
MathSciNet bibliographic data
MR1368068 (97c:34148) 34K15 (35Q99 94A05)
Wu, Jianhong; Xia, Huaxing Self-sustained oscillations in a ring array of coupled lossless transmission lines. J. Differential Equations 124 (1996), no. 1, 247–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement